# SDR UPS404363

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2000-2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND BS 2160 - BS 2000 RBL 98 WEB PANEL AND SEAT TRACK CORRODED.  REPAIRED WEB PANEL IAW SRM 51-40-02, FIG 1.  REPLACED SEAT TRACK IAW SRM 51-10-01.
